RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 250–270 (Mi tvp4200)  

This article is cited in 10 scientific papers (total in 10 papers)

On the convergence rate in Lyapunov's theorem

I. S. Tyurin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4200

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 253–270

Bibliographic databases:

Received: 04.06.2009

Citation: I. S. Tyurin, “On the convergence rate in Lyapunov's theorem”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 250–270; Theory Probab. Appl., 55:2 (2011), 253–270

Citation in format AMSBIB
\Bibitem{Tyu10}
\by I.~S.~Tyurin
\paper On the convergence rate in Lyapunov's theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 250--270
\mathnet{http://mi.mathnet.ru/tvp4200}
\crossref{https://doi.org/10.4213/tvp4200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768904}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 253--270
\crossref{https://doi.org/10.1137/S0040585X97984760}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959294289}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4200
  • https://doi.org/10.4213/tvp4200
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Korolev, I. G. Shevtsova, S. Ya. Shorgin, “O neravenstvakh tipa Berri–Esseena dlya puassonovskikh sluchainykh summ”, Inform. i ee primen., 5:3 (2011), 64–66  mathnet
    2. I. S. Tyurin, “An improvement of the residual in the Lyapunov theorem”, Theory Probab. Appl., 56:4 (2011), 693–696  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. Korolev V., Shevtsova I., “An improvement of the Berry–Esseen inequality with applications to Poisson and mixed Poisson random sums”, Scand. Actuar. J., 2012:2 (2012), 81–105  crossref  mathscinet  zmath  isi  elib
    4. Sunklodas J.K., “Some estimates of normal approximation for the distribution of a sum of a random number of independent random variables”, Lith. Math. J., 52:3 (2012), 326–333  crossref  mathscinet  zmath  isi  elib
    5. I. Shevtsova, “On the accuracy of the approximation of the complex exponent by the first terms of its Taylor expansion with applications”, J. Math. Anal. Appl., 418:1 (2014), 185–210  crossref  mathscinet  zmath  isi  elib
    6. I. G. Shevtsova, “A moment inequality with application to convergence rate estimates in the global CLT for Poisson-binomial random sums”, Theory Probab. Appl., 62:2 (2018), 278–294  mathnet  crossref  crossref  mathscinet  isi  elib
    7. Shevtsova I., “On the Absolute Constants in Nagaev-Bikelis-Type Inequalities”, Inequalities and Extremal Problems in Probability and Statistics: Selected Topics, ed. Pinelis I., Academic Press Ltd-Elsevier Science Ltd, 2017, 47–102  crossref  mathscinet  isi
    8. Mattner L. Shevtsova I.G., “An Optimal Berry-Esseen Type Inequality For Expectations of Smooth Functions”, Dokl. Math., 95:3 (2017), 250–253  crossref  mathscinet  zmath  isi
    9. I. G. Shevtsova, “Convergence rate estimates in the global CLT for compound mixed Poisson distributions”, Theory Probab. Appl., 63:1 (2018), 72–93  mathnet  crossref  crossref  isi  elib
    10. Zolotukhin A. Nagaev S. Chebotarev V., “On a Bound of the Absolute Constant in the Berry-Esseen Inequality For i.i.D. Bernoulli Random Variables”, Mod. Stoch.-THeory Appl., 5:3 (2018), 385–410  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:303
    Full text:71
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019